# SDR HALA2022091200283

- Difficulty date: September 4, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 33,529 hours, 5,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 373 EXIT SIGN MARKINGS ON DOOR 1L UNREADABLE. CORRECTIVE ACTION: REPLACED 1L EXIT PLACARD. (9325130)
